# SDR DALA2022050603173

- Difficulty date: May 3, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 92,542 hours, 41,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 EXIT EMERGENCY SEAT LIGHTS AT ROW 18-22 INOP. CORRECTIVE ACTION: T/S REPLACED ALL FOUR FUSES ON PWR SUPPLY PER SWPM 20- 84 PERFORMED OPS TEST OF EMERGENCY LIGHTS PER B757 AMM 33-51 OPS TEST GOOD. (8240443)
